Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Note on an asymmetric diophantine approximation


Author: C. D. Olds
Journal: Bull. Amer. Math. Soc. 52 (1946), 261-263
DOI: https://doi.org/10.1090/S0002-9904-1946-08554-7
MathSciNet review: 0017758
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. B. Segre, Lattice points in infinite domains, and asymmetric Diophantine approximations, Duke Math. J. vol. 12 (1945) pp. 337-365. MR 12096
  • 2. G. H. Hardy and E. M. Wright, An introduction to the theory of numbers, Oxford, 1938. MR 67125
  • 3. A. Khintchine, Neuer Beweis und Verallgemeinerung eines Hurwitzschen Satzes, Math. Ann. vol. 111 (1935) pp. 631-637. MR 1513020


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1946-08554-7

American Mathematical Society